MathSciNet Relay Station
MathSciNet bibliographic data
MR1252938 16W30 (55P45)
Patras, Frédéric La décomposition en poids des algèbres de Hopf. (French) [Weighted decomposition of Hopf algebras] Ann. Inst. Fourier (Grenoble) 43 (1993), no. 4, 1067–1087.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement